# SDR SWIA2020081251796

- Difficulty date: July 9, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD 2 MOUNT BOLTS OF THE LH OB FLAP'S OB HINGE BOX ARE CORRODED.    REPLACED THE 2EA FWD MOUNT BOLTS OF THE LH OB FLAPS OB HINGE BOX. REF CRJ700 AMM. OPS TEST GOOD. COMPLIED WITH TASK CARD.
